Generalized Kähler Spaces in Eisenhart’s Sense Admitting a Holomorphically Projective Mapping



We relax the conditions \(\underset{1}{\nabla }F=0\) and \(\underset{2}{\nabla }F=0\) with respect to the non-symmetric linear connections \(\underset{1}{\nabla }\) and \(\underset{2}{\nabla }\) and an almost complex structure F of a generalized Kähler space. In such a way we introduce a wider class of generalized Kähler spaces which admits a holomorphically projective mapping. These generalized Kähler spaces are named generalized Kähler spaces in Eisenhart’s sense, since they are defined as a particular case of Eisenhart’s generalized Riemannian spaces. Curvature tensors of generalized Kähler spaces in Eisenhart’s sense have some interesting properties that have been pointed out in the present paper. Also, we consider equitorsion holomorphically projective mappings and examine some invariant geometric objects with respect to these mappings. Our results are deduced without restrictive conditions that were given in some of the previous papers.


Generalized Riemannian space generalized Kähler space holomorphically projective mapping equitorsion mapping invariant geometric object 

Mathematics Subject Classification

Primary 53B05 Secondary 53B20 53B35 


  1. 1.
    Belova, O., Mikeš, J., Strambach, K.: Complex curves as lines of geometries. Results Math. 71, 145–465 (2017)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Bompiani, E.: Signifacato del tensore di torsione di una connessione affine. Unione math. Italiana 6(4), 273–276 (1951)MATHGoogle Scholar
  3. 3.
    Cruceanu, V., Fortuny, P., Gadea, P.M.: A survey on paracomplex geometry. Rocky Mt. J. Math. 26, 83–115 (1996)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Domashev, V.V., Mikeš, J.: Theory of holomorphically projective mappings of Kählerian spaces. Mat. Zametki 23, 297–303 (1978)MathSciNetMATHGoogle Scholar
  5. 5.
    Eisenhart, L.P.: Generalized Riemannian spaces. Proc. Natl. Acad. Sci. USA 37, 311–315 (1951)CrossRefMATHGoogle Scholar
  6. 6.
    Graif, F.: Sulla posibilita di construire paralelogrami chiusi in alcune varieta a torsione. Boll. d. Un. math. Ital. Ser. III 7, 132–135 (1952)Google Scholar
  7. 7.
    Hinterleitner, I., Mikeš, J.: On F-planar mappings of spaces with affine connections. Note Mat. 27, 111–118 (2007)MathSciNetMATHGoogle Scholar
  8. 8.
    Hinterleitner, I., Mikeš, J.: On holomorphically projective mappings from manifolds with equiaffine connection onto Kähler manifolds. Arch. Math. (Brno) 49, 255–264 (2013)MATHGoogle Scholar
  9. 9.
    Hrdina, J.: Almost complex projective structures and their morphisms. Arch. Math. (Brno) 45, 295–302 (2009)MathSciNetMATHGoogle Scholar
  10. 10.
    Janssen, T., Prokopec, T.: Problems and hopes in nonsymmetric gravity. J. Phys. A, Math. Theor. 40, 7067–7074 (2007)CrossRefGoogle Scholar
  11. 11.
    Mikeš, J.: On holomorphically projective mappings of Kählerian spaces. Ukr. Geom. Sb. 23, 90–98 (1980)MATHGoogle Scholar
  12. 12.
    Mikeš, J.: Holomorphically projective mappings and their generalizations. J. Math. Sci. 89, 1334–1353 (1998) (New York)Google Scholar
  13. 13.
    Mikeš, J., Chudá, H., Hinterleitner, I.: Conformal holomorphically projective mappings of almost Hermitian manifolds with a certain initial condition. Int. J. Geom. Methods Mod. Phys. 11, 1450044 (2014)MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Mikeš, J., Vanžurová, A., Hinterleitner, I.: Geodesic Mappings and Some Generalizations. Palacky University, Faculty of Science, Olomouc (2009)Google Scholar
  15. 15.
    Mikeš, J., et al.: Differential geometry of special mappings. Palacký University Press, Olomouc (2015)MATHGoogle Scholar
  16. 16.
    Minčić, S.M.: Ricci identities in the space of non-symmetric affine connexion. Mat. Vesnik 10, 161–172 (1973)MathSciNetMATHGoogle Scholar
  17. 17.
    Minčić, S.M.: New commutation formulas in the non-symmetric affine connexion space. Publ. Inst. Math. Nouv. Sér. 22, 189–199 (1977)MathSciNetMATHGoogle Scholar
  18. 18.
    Minčić, S.M.: Independent curvature tensorsand pseudotensors of spaces with non-symmetric affine connexion, Differential Geometry (Budapest, 1979), Colloq. Math. Soc. János Bolyai, vol. 31. North-Holland, Amsterdam, pp. 445–460 (1982)Google Scholar
  19. 19.
    Minčić, S.M.: On Ricci type identities in manifolds with non-symmetric affine connection. Publ. Inst. Math., Nouv. Sér. 94, 205–217 (2013)MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    Minčić, S.M., Stanković, M.S., Velimirović, Lj.S.: Generalized Kählerian spaces. Filomat 15, 167–174 (2001)MATHGoogle Scholar
  21. 21.
    Moffat, J.W.: A new nonsymmetric gravitational theory. Phys. Lett. B 355, 447–452 (1995)MathSciNetCrossRefMATHGoogle Scholar
  22. 22.
    Petrović, M.Z.: Holomorphically projective mappings between generalized hyperbolic Kähler spaces. J. Math. Anal. Appl. 447, 435–451 (2017)MathSciNetCrossRefMATHGoogle Scholar
  23. 23.
    Prvanović, M.: Holomorphically projective transformations in a locally product Riemannian spaces. Math. Balkanica 1, 195–213 (1971)MathSciNetMATHGoogle Scholar
  24. 24.
    Prvanović, M.: Four curvature tensors of non-symmetric affine connexion. In: Proc. Conf.: “150 years of Lobachevsky geometry” (Kazan, 1976). Moscow, pp. 199–205 (1977) (in Russian)Google Scholar
  25. 25.
    Prvanović, M.: A note on holomorphically projective transformations of the Kähler spaces. Tensor New Ser. 35, 99–104 (1981)MATHGoogle Scholar
  26. 26.
    Stanković, M.S., Minčić, S.M., Velimirović, Lj.S.: On holomorphically projective mappings of generalized Kählerian spaces. Mat. Vesn. 54, 195–202 (2002)MATHGoogle Scholar
  27. 27.
    Stanković, M.S., Minčić, S.M., Velimirović, Lj.S.: On equitorsion holomorphically projective mappings of generalized Kählerian spaces. Czech. Math. J. 54, 701–715 (2004)CrossRefMATHGoogle Scholar
  28. 28.
    Yano, K.: Differential Geometry of Complex and Almost Complex Spaces. Pergamon Press, New York (1965)MATHGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  • Miloš Z. Petrović
    • 1
  • Ljubica S. Velimirović
    • 1
  1. 1.Department of MathematicsFaculty of Sciences and MathematicsNišSerbia

Personalised recommendations